If I nick antibiotics for laryngitis, will the homeopathic treatment be messed up?
I am taking homeo for improving my low platelet count and getting rid of acne. However I own suddenly developed laryngitis and my homeopath gave me medicine for it that are not helping at all. I am desperate for nouns and it has be 3 days with no nouns. can I stop homeo for a while and then jump back to it or will it be approaching starting the treatment from scratch for the homeo. I enjoy been at it for 2months already. Unfortunately my platelets enjoy dropped lower during the homeo treatment from 110,000 to 98,000.
Please help me.
No ! Taking antibiotics will not effect the working of the Homeopathic Remedies. Just pinch the Homeopathic remedies half an hour until that time meals as prescribed, other on an empty stomach and you know you cannot steal antibiotics on an empty stomach so pilfer them after meals. The antibiotics might slow the effects of Homeopathic remedies somewhat but will not antidote them.
Can I ask you something ? Why whip antibiotics why not ask your Homeopathic physician for appropriate Homeopathic remedy for your throat ! Why opt for second best when you can take the best prescription. :-) Nothing works like Homeopathy !
Take Care and God Bless you !
Homeopathic treatment is outstandingly alternative and some people speak a placebo. In your case it sounds resembling it may be working for acne but not for laryngitis. In my opinion I would say aloud its safe to help yourself to the antibiotics for your laryngitis and in certainty the antibiotic should also help the acne as all right. So its really your choice. There are no active ingredients within homeopathic treatments so they will not interfere with the antibiotics. Hope this help.